# SDR QXEA2017121500703

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 34,621 hours, 35,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Seat 2d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUMINESCENT FLOOR STRIP LIGHTING PULLING UP IN FRONT OF SEAT 2D. REMOVED FROM SERVICE. RE SECURED LUMINESCENT STRIP @ 2D. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
